# SDR ASOA201001769

- Difficulty date: November 2, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10157
- Aircraft time: 16,566 hours, 11,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BOTTOM OF FS 280 BEAM, BOTH LEFT AND RIGHT OF DRIP DRAINS HAVE CORROSION AROUND DRAINS. (17550 P.75)  R & R 280 BEAM IAW BA. REO 670-53-11-026 REV B.
